your help on the side effects
Thank you everyone for your help on this. I know if I take it for just a couple months I’ll be OK. I have just hears alot from other threads about weaning off etc and the difficulties.
I am currently a bit more concerned with the immediate affect the drug has had on my nerves. From what I read and understood, Oran Prednisone should play two roles. Acting as in antiinflammatory and supressing the imune system slightly so as to reduce the immune response that attacts the nerves.
The best I can tell on how it has worked on me so far. As soon as the inflammatory control part did its thing, I have lost strength in my legs. I have less pain and ache from the inflammation being under condrol, but somehow
when the inflammation went down so did my strength. CONFUSED HERE!
This is very Similar to an eppidural I had long before CIDP Diagnosis. I had Two eppidurals two weeks apart. The eppidural is a steroid. After the second
eppidural I lost considerable strenght in both legs and after weeks, it only partially returned. This is KEY in my particual situation. The Oral Prednisone is basically doing the same thing. Only in an Oral Fashion.
I am a bit worried about this. Unless the immune response is knocked down, this for me the same at Taking NON Steroidal Antiinflammatories like I had been for years. Being my onset of CIDP presented with pain, I took Aleve, then Daypro for years, just hiding and masking the progression. So far this is the same except with more serious side effect getting off.
I am due to Call the Neuro Office this week to report how I am doing on this Drug. The message goes through the Secretary So I must word if perfectly enough to get the Doctors Attention that I feel it is not helping overall.
The weird thing about this is. When I was getting my last EMG and he saw it was active. He asked me, If you had to pick Pain relief or strength which would you want. I replied I want BOTH. I said Can we do that? He replied Yes. So we agreed to do a trial on Steroid…… anyway thanks for Listening and your help and support is appreciated.